# SDR SWAA095941

- Difficulty date: September 18, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 57,508 hours, 49,562 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620
- Part serial: 0865A
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, L1 DOOR EMERGENCY EVAC SLIDE FELL OUT, DID NOT DEPLOY.  REMOVED AND REPLACED SLIDE PER MM.
